# SDR DALA2016021501199

- Difficulty date: February 14, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 53,004 hours, 24,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y1225 FRAMES 66+5" TO 67+15.   REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11 AND DWG B53472800.
